# SDR CALA2022122803508

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 109,692 hours, 11,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 148W71021
- Condition: Cracked
- Location: Lh Fwd Outer Ch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5380-01113 REV B INSP FOUND CRACK IN THE LH FWD OUTER CHORD , BUT NO CRACKS IN THE LONGERON FTG.  ACCOMPLISHED EA5380-01113 REV B OP 025.
